Levine, Marc

Convergence of Voevodsky's slice tower

Doc. Math., J. DMV 18, 907-941 (2013)

Summary

Summary: We consider Voevodsky's slice tower for a finite spectrum $\sE$ in the motivic stable homotopy category over a perfect field $k$. In case $k$ has finite cohomological dimension, we show that the slice tower converges, in that the induced filtration on the bi-graded homotopy sheaves $\Pi_{a,b}f_n\sE$ is finite, exhaustive and separated at each stalk (after inverting the exponential characteristic of $k$). This partially verifies a conjecture of Voevodsky.

Mathematics Subject Classification

14F42, 55P42

Keywords/Phrases

Morel-Voevodsky stable homotopy category, slice filtration, motivic homotopy theory

Downloads